Mean value theorems for the Mordell–Tornheim double zeta-function

Takuya Okamoto, Tomokazu Onozuka

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Matsumoto and Tsumura proved mean value theorems for the Euler–Zagier double zeta-function. In this paper, we consider mean value theorems for the Mordell–Tornheim double zeta-function.

Original languageEnglish
Pages (from-to)131-163
Number of pages33
JournalRamanujan Journal
Volume37
Issue number1
DOIs
Publication statusPublished - May 1 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Mean value theorems for the Mordell–Tornheim double zeta-function'. Together they form a unique fingerprint.

Cite this